# SDR CAL950237

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 1483 - THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF FROM CLE.  THE GEAR WAS EXTENDED WITH ALL INDICATIONS NORMAL AND THE AIRCRAFT WAS RETURNED TO CLE.  MAINTENANCE INSPECTED THE NLG AND FOUND NO DEFECTS.  ALL NLG FITTINGS WERE LUBRICATED AND SENSORS WERE CLEANED.  THE NOSE GEAR WAS SWUNG THREE TIMES WITH OPERATION AND INDICATIONS CHECKING NORMAL.  THE AIRCRAFT HAS COMPLETED OVER 15 FLIGHTS WITHOUT A REPEAT OF THE PROBLEM.  (X)
